Alert archive / California / Gale Warnings in 2010

Gale Warning 122, NWS Eureka, CA

July 12, 2010

NWS Eureka, CA issued this gale warning at Jul 12, 2010, 2:38 AM PDT. It took effect at Jul 12, 2010, 3:00 PM PDT. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 12, 2010, 2:38 AM PDT (09:38 UTC)
In effect from
Jul 12, 2010, 3:00 PM PDT
Expired
Jul 14, 2010, 9:00 AM PDT
In force
42 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WHUS76 KEKA 120938
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PDT MON JUL 12 2010

PZZ470-121745-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-100712T2100Z/
/O.UPG.KEKA.GL.A.0019.100712T2100Z-100714T1100Z/
/O.NEW.KEKA.SE.W.0070.100712T2200Z-100717T0000Z/
/O.NEW.KEKA.GL.W.0122.100712T2200Z-100714T2200Z/
/O.UPG.KEKA.SE.A.0018.100713T0000Z-100714T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 AM PDT MON JUL 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 PM PDT FRIDAY...

NORTH WINDS WILL INCREASE THIS AFTERNOON TO GALE FORCE AS HIGH
PRESSURE BUILDS INLAND THROUGH THE PACIFIC NORTHWEST AND A TROUGH
OF LOW PRESSURE INTENSIFIES ALONG THE CALIFORNIA COAST. THE
INCREASING NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND
FRESH SWELL...WITH COMBINED SEAS REACHING HEIGHTS OF 13 TO 15 FT
AT 11 SECONDS BY TONIGHT. A BRIEF BREAK IN GALE CONDITIONS
POSSIBLE LATE WED BEFORE INCREASING AGAIN LATE THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-121745-
/O.CON.KEKA.SC.Y.0058.100712T2100Z-100717T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 AM PDT MON JUL 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 5 PM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
951 
WHUS76 KEKA 121524
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
824 AM PDT MON JUL 12 2010

PZZ470-122330-
/O.EXT.KEKA.SC.Y.0057.000000T0000Z-100712T2200Z/
/O.CON.KEKA.GL.W.0122.100712T2200Z-100714T2200Z/
/O.CON.KEKA.SE.W.0070.100712T2200Z-100717T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
824 AM PDT MON JUL 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS
IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PDT FRIDAY. 

NORTH WINDS WILL INCREASE THIS AFTERNOON TO GALE FORCE AS HIGH
PRESSURE BUILDS INLAND THROUGH THE PACIFIC NORTHWEST AND A TROUGH
OF LOW PRESSURE INTENSIFIES ALONG THE CALIFORNIA COAST. THE
INCREASING NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND
FRESH SWELL...WITH COMBINED SEAS REACHING HEIGHTS OF 13 TO 15 FT
AT 11 SECONDS BY TONIGHT. A BRIEF BREAK IN GALE CONDITIONS
POSSIBLE LATE WED BEFORE INCREASING AGAIN LATE THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-122330-
/O.EXT.KEKA.SC.Y.0058.100712T2200Z-100717T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
824 AM PDT MON JUL 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON
TO 5 PM PDT FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
665 
WHUS76 KEKA 122044
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
144 PM PDT MON JUL 12 2010

PZZ470-131130-
/O.CON.KEKA.SC.Y.0057.000000T0000Z-100712T2200Z/
/O.EXT.KEKA.SE.W.0070.100712T2200Z-100718T0000Z/
/O.CON.KEKA.GL.W.0122.100712T2200Z-100714T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
144 PM PDT MON JUL 12 2010

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT SATURDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT
SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY.

GALE FORCE WINDS WILL RESULT FROM BUILDING HIGH PRESSURE OFFSHORE
AND AN INTENSIFYING THERMAL TROUGH ALONG THE CALIFORNIA COAST.
THE INCREASING NORTH WINDS WILL RESULT IN COMBINED SEAS REACHING
HEIGHTS OF 13 TO 15 FT. A BRIEF BREAK IN GALE CONDITIONS POSSIBLE
LATE WED BEFORE INCREASING AGAIN LATE THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-131130-
/O.EXT.KEKA.SC.Y.0058.100712T2200Z-100718T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
144 PM PDT MON JUL 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
633 
WHUS76 KEKA 130920
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
220 AM PDT TUE JUL 13 2010

PZZ470-131730-
/O.CON.KEKA.GL.W.0122.000000T0000Z-100714T2200Z/
/O.CON.KEKA.SE.W.0070.000000T0000Z-100718T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
220 AM PDT TUE JUL 13 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

GALE FORCE WINDS WILL RESULT FROM BUILDING HIGH PRESSURE OFFSHORE
AND AN INTENSIFYING THERMAL TROUGH ALONG THE CALIFORNIA COAST. THE
INCREASING NORTH WINDS WILL RESULT IN COMBINED SEAS REACHING
HEIGHTS OF 13 TO 15 FT. A BRIEF BREAK IN GALE CONDITIONS POSSIBLE
LATE WED BEFORE INCREASING AGAIN LATE THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-131730-
/O.NEW.KEKA.SW.Y.0029.100713T0920Z-100714T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
220 AM PDT TUE JUL 13 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ475-131730-
/O.CON.KEKA.SC.Y.0058.000000T0000Z-100718T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
220 AM PDT TUE JUL 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
725 
WHUS76 KEKA 131550
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
850 AM PDT TUE JUL 13 2010

PZZ470-140000-
/O.CON.KEKA.GL.W.0122.000000T0000Z-100714T2200Z/
/O.CON.KEKA.SE.W.0070.000000T0000Z-100718T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
850 AM PDT TUE JUL 13 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY.

GALE FORCE WINDS WILL RESULT FROM HIGH PRESSURE OFFSHORE AND A THERMAL
TROUGH ALONG THE CALIFORNIA COAST. THE NORTH WINDS WILL RESULT IN
COMBINED SEAS REACHING HEIGHTS OF 13 TO 15 FT. A BRIEF BREAK IN
GALE CONDITIONS IS POSSIBLE LATE WEDNESDAY BEFORE INCREASING AGAIN LATE
THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-140000-
/O.CON.KEKA.SC.Y.0058.000000T0000Z-100718T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
850 AM PDT TUE JUL 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-140000-
/O.CON.KEKA.SW.Y.0029.000000T0000Z-100714T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
850 AM PDT TUE JUL 13 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
4 PM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
809 
WHUS76 KEKA 132130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT TUE JUL 13 2010

PZZ470-141030-
/O.EXT.KEKA.GL.W.0122.000000T0000Z-100714T1600Z/
/O.CON.KEKA.SE.W.0070.000000T0000Z-100718T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PDT TUE JUL 13 2010

...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY.

HIGH PRESSURE OVER THE EASTERN PACIFIC COMBINED WITH LOW PRESSURE
ALONG THE CALIFORNIA COAST WILL CONTINUE TO PRODUCE STRONG NORTH
WINDS THROUGH TONIGHT. WINDS WILL WEAKEN WEDNESDAY AND
THURSDAY...THOUGH SEAS WILL REMAIN ELEVATED. GALE CONDITIONS
WILL RETURN ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-141030-
/O.EXT.KEKA.SW.Y.0029.000000T0000Z-100715T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 PM PDT TUE JUL 13 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
3 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 3 PM PDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ475-141030-
/O.CON.KEKA.SC.Y.0058.000000T0000Z-100718T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PDT TUE JUL 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
254 
WHUS76 KEKA 140320 AAA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
820 PM PDT TUE JUL 13 2010

PZZ470-141030-
/O.EXT.KEKA.SE.W.0070.000000T0000Z-100719T0000Z/
/O.CON.KEKA.GL.W.0122.000000T0000Z-100714T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
820 PM PDT TUE JUL 13 2010

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT
SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY. 

HIGH PRESSURE OVER THE EASTERN PACIFIC COMBINED WITH LOW PRESSURE
ALONG THE CALIFORNIA COAST WILL CONTINUE TO PRODUCE STRONG NORTH
WINDS THROUGH TONIGHT. WINDS WILL WEAKEN WEDNESDAY AND THURSDAY...
THOUGH SEAS WILL REMAIN ELEVATED. GALE CONDITIONS WILL RETURN ON
FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-141030-
/O.EXT.KEKA.SC.Y.0058.000000T0000Z-100719T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
820 PM PDT TUE JUL 13 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-141030-
/O.CON.KEKA.SW.Y.0029.000000T0000Z-100715T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
820 PM PDT TUE JUL 13 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
3 PM PDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
063 
WHUS76 KEKA 140923
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
223 AM PDT WED JUL 14 2010

PZZ470-141730-
/O.CON.KEKA.GL.W.0122.000000T0000Z-100714T1600Z/
/O.CON.KEKA.SE.W.0070.000000T0000Z-100719T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
223 AM PDT WED JUL 14 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT
SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

HIGH PRESSURE OVER THE EASTERN PACIFIC COMBINED WITH LOW PRESSURE
ALONG THE CALIFORNIA COAST WILL CONTINUE TO PRODUCE STRONG NORTH
WINDS THROUGH THIS MORNING. WINDS WILL WEAKEN TODAY AND THURSDAY...
THOUGH SEAS WILL REMAIN ELEVATED. GALE CONDITIONS WILL RETURN ON
FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-141730-
/O.CON.KEKA.SC.Y.0058.000000T0000Z-100719T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
223 AM PDT WED JUL 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-141730-
/O.CON.KEKA.SW.Y.0029.000000T0000Z-100715T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
223 AM PDT WED JUL 14 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
3 PM PDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
034 
WHUS76 KEKA 141602
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 AM PDT WED JUL 14 2010

PZZ470-150000-
/O.EXP.KEKA.GL.W.0122.000000T0000Z-100714T1600Z/
/O.NEW.KEKA.SI.Y.0093.100714T1602Z-100716T1200Z/
/O.CON.KEKA.SE.W.0070.000000T0000Z-100719T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 AM PDT WED JUL 14 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT
FRIDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT
SUNDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING
REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

WINDS WILL WEAKEN TODAY INTO THURSDAY...AS A TROUGH PASSES TO
THE NORTH. HOWEVER...SEAS WILL SLOWLY SUBSIDE. GALE CONDITIONS
WILL RETURN ON FRIDAY AS THE SURFACE PRESSURE GRADIENT TIGHTENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-150000-
/O.CON.KEKA.SC.Y.0058.000000T0000Z-100719T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 AM PDT WED JUL 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-150000-
/O.CON.KEKA.SW.Y.0029.000000T0000Z-100715T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
902 AM PDT WED JUL 14 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
3 PM PDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jul 11, 2:03 PM PDT, 12 hours 35 minutes earlier.

Area forecast discussion, Jul 11, 2:03 PM PDT, 12 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
203 PM PDT SUN JUL 11 2010

.SYNOPSIS...
LOW CLOUDS AND FOG WILL PERSIST AT THE COAST WITH CONTINUED HOT
AND DRY CONDITIONS INLAND.

&&

.DISCUSSION...
LITTLE CHANGE NECESSARY TO THE GOING FORECAST. A WEAK SHORTWAVE
WILL DEEPEN THE MARINE LAYER MONDAY THROUGH TUESDAY RESULTING IN
INCREASED MARINE INFLUENCES OVER INTERIOR PORTIONS OF COASTAL
ZONES AND PERHAPS SOME DRIZZLE ALONG THE IMMEDIATE COAST. WARM
TEMPS IN THE MID-LEVELS WILL PREVENT ANY NOTABLE CONVECTION FOR AT
LEAST THE NEXT COUPLE OF DAYS. OTHERWISE...AN UPPER RIDGE OVER THE
DESERT SW WILL BUILD NORTHWESTWARD DURING THE WEEK SENDING 850
TEMPS INTO THE MID 20S OVER CENTRAL AND EASTERN PORTIONS OF THE
CWA BY THURS. AS NOTED BY THE PREV SHIFT...WHILE THIS PATTERN IS
SUGGESTIVE OF TSTM POTENTIAL THAT BEARS WATCHING...MODEL PROGS CURRENTLY
SUGGEST RELATIVELY STABLE CONDITIONS THRU THE DEPTH OF THE
TROPOSPHERE. CLOUDS WILL PERSIST AT THE COAST. CLARK

&&

.AVIATION...IFR CIGS WILL GIVE WAY TO VFR BRIEFLY ALONG THE COAST
THIS AFTERNOON. LIFR CIGS AND VSBYS WILL RETURN AFTER SUNSET...JUST
ABOUT A CARBON COPY OF WHAT WE EXPERIENCED LAST NIGHT. VFR TO
PREVAIL INLAND UNDER CLEAR SKIES. JCA

&&

.MARINE...NORTH WINDS WILL BEGIN TO INCREASE AS THE PRESSURE
GRADIENT TIGHTENS BETWEEN HIGH PRESSURE IN THE EPAC AND A THERMAL
TROUGH INLAND. WINDS WILL BE STRONGEST NORTH OF CAPE MENDOCINO
BEYOND 10 NM FROM SHORE. GALE CONDS POSSIBLE BEGINNING MON AFTERNOON
AND PERSISTING INTO WED MORNING. THERE LOOKS TO BE ONLY A BRIEF
BREAK BEFORE POSSIBLY MORE GALES THU AND FRI. STEEP SEAS WILL
ACCOMPANY THE WINDS...EXCEEDING 10 FT IN THE OUTER WATERS BY MONDAY
NIGHT. JCA

&&

.EKA WATCHES/WARNINGS...
GALE AND HAZ SEAS WATCH PZZ470.
SMALL CRAFT ADVISORY PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jul 11, 2:55 AM PDT, 23 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
255 AM PDT SUN JUL 11 2010

CAZ001>004-076-121000-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
255 AM PDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:38 AM PDTHazardous Seas WarningEKA60 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.